Two nonlinear days in Urbino 2017. Electron. J. Diff. Eqns., Conference 25 (2018), pp. 197-212

Nonlocal fractional problems and nabla-theorems

Dimitri Mugnai

We prove the multiplicity result in [12] under more general assumptions. More precisely, we prove the existence of three nontrivial solutions for a nonlocal problem when a parameter approaches one of the eigenvalues of the leading operator, without assuming the Ambrosetti-Rabinowitz condition.

Published September 15, 2018.
Math Subject Classifications: 35J20, 35S15, 47G20, 45G05.
Key Words: Nonlocal operators; fractional Laplacian; variational methods; nabla-theorems, nabla-condition; superlinear and subcritical nonlinearities.

Show me the PDF file (298 K), TEX and other files for this article.

Dimitri Mugnai
Dipartimento di Scienze Ecologiche e Biologiche (DEB)
Università della Tuscia
Largo dell'Università - 01100 Viterbo, Italy

Return to the table of contents for this conference.
Return to the EJDE web page